MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CRS FEMORAL LT SZ 9 CEM; KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE CRS FEMORAL LT SZ 9 CEM; KNEE FEMORAL
Catalog Number 150440109
Medical Device Problem Codes Use of Device Problem (1670); Malposition of Device (2616)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 11/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised due to patella maltracking.The doctor didn't put enough external rotation on the femur during the revision and are going back in to correct this problem so the patella tracks better.Doi: (b)(6) 2019.Dor: (b)(6) 2019.Left knee.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE CRS FEMORAL LT SZ 9 CEM
Common Device Name
KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9429527
Report Number1818910-2019-121491
Device Sequence Number14008031
Product Code JWH
UDI-Device Identifier10603295042228
UDI-Public10603295042228
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number150440109
Device Lot NumberHZ0079
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/13/2019
Supplement Date Received by Manufacturer01/07/2020
Initial Report FDA Received Date12/06/2019
Supplement Report FDA Received Date01/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CRS RP INSRT SZ 9 10MM; ATTUNE POS FEM AUG SZ 9 12MM; ATTUNE POS FEM AUG SZ 9 8MM; ATUN FEM SLV M/L 35MM FULL POR; ATUNE PRESSFIT STR STEM18X60MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient Weight111